# SDR VJ9800217

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 2420 · AC Generation System
- Part: Control Panel
- Condition: Repairable
- Location: Nr 2 Generator
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

NR 2 GENERATOR WENT OFF LINE EN ROUTE TO PHL FROM ATL.  VOLTS AND FREQUENCY CHECKED NORMAL; GENERATOR WOULD NOT RESET. TAIL COMPARTMENT HI LIGHT ILLUMINATED AFTER APU STARTED AS BACK UP FOR ELECTRICAL POWER.  AS PRECAUTIONARY MEASURE, FLIGHT CREW ELECTED TO RETURN TO ATL MAINTENANCE BASE.  REPLACED NR 2 GENERATOR, AC CONTROL PANEL AND REPOSITIONED TEMP SENSOR.
